Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 689765, 5 pages
http://dx.doi.org/10.1155/2013/689765
Research Article

Convergence Theorems for Total Asymptotically Nonexpansive Mappings in Hyperbolic Spaces

1Institute of Mathematics, Yibin University, Yibin, Sichuan 644000, China
2College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming, Yunnan 650221, China

Received 15 July 2013; Accepted 30 September 2013

Academic Editor: Zhenyu Huang

Copyright © 2013 Liang-cai Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. U. Kohlenbach, “Some logical metatheorems with applications in functional analysis,” Transactions of the American Mathematical Society, vol. 357, no. 1, pp. 89–128, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. K. F. Kuhfittig, “Common fixed points of nonexpansive mappings by iteration,” Pacific Journal of Mathematics, vol. 97, no. 1, pp. 137–139, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Reich and I. Shafrir, “Nonexpansive iterations in hyperbolic spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 15, no. 6, pp. 537–558, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. Goebel and S. Reich, Uniform Convexity, Hyperbolic Geometry, and Nonexpansive Mappings, Marcel Dekker, New York, NY, USA, 1984. View at MathSciNet
  5. M. R. Bridson and A. Haefliger, Metric Spaces of Non-Positive Curvature, Springer, Berlin, Germany, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  6. L. Leustean, “A quadratic rate of asymptotic regularity for CAT(0)-spaces,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 386–399, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S.-S. Chang, Y. J. Cho, and H. Zhou, “Demi-closed principle and weak convergence problems for asymptotically nonexpansive mappings,” Journal of the Korean Mathematical Society, vol. 38, no. 6, pp. 1245–1260, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. S. Chang, L. Wang, H. W. J. Lee, C. K. Chan, and L. Yang, “Demiclosed principle and Δ-convergence theorems for total asymptotically nonexpansive mappings in CAT(0) spaces,” Applied Mathematics and Computation, vol. 219, no. 5, pp. 2611–2617, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. Fukhar-ud-din and A. R. Khan, “Approximating common fixed points of asymptotically nonexpansive maps in uniformly convex Banach spaces,” Computers & Mathematics with Applications, vol. 53, no. 9, pp. 1349–1360, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. F. Gu and Q. Fu, “Strong convergence theorems for common fixed points of multistep iterations with errors in Banach spaces,” Journal of Inequalities and Applications, vol. 2009, Article ID 819036, 12 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. R. Khan, H. Fukhar-ud-din, and M. A. A. Khan, “An implicit algorithm for two finite families of nonexpansive maps in hyperbolic spaces,” Fixed Point Theory and Applications, vol. 2012, p. 54, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. R. Khan, M. A. Khamsi, and H. Fukhar-ud-din, “Strong convergence of a general iteration scheme in CAT(0) spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 3, pp. 783–791, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. O. Osilike and S. C. Aniagbosor, “Weak and strong convergence theorems for fixed points of asymptotically nonexpansive mappings,” Mathematical and Computer Modelling, vol. 32, no. 10, pp. 1181–1191, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. Şahin and M. Başarır, “On the strong convergence of a modified S-iteration process for asymptotically quasi-nonexpansive mappings in a CAT(0) space,” Fixed Point Theory and Applications, vol. 2013, p. 12, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. J. Schu, “Weak and strong convergence to fixed points of asymptotically nonexpansive mappings,” Bulletin of the Australian Mathematical Society, vol. 43, no. 1, pp. 153–159, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. Schu, “Iterative construction of fixed points of asymptotically nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 158, no. 2, pp. 407–413, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. K.-K. Tan and H. K. Xu, “Fixed point iteration processes for asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 122, no. 3, pp. 733–739, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Y. Yao and Y.-C. Liou, “New iterative schemes for asymptotically quasi-nonexpansive mappings,” Journal of Inequalities and Applications, vol. 2010, Article ID 934692, 9 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. L. Leuştean, “Nonexpansive iterations in uniformly convex W-hyperbolic spaces,” in Nonlinear analysis and Optimization I. Nonlinear Analysis, B. S. Mordukhovich, I. Shafrir, and A. Zaslavski, Eds., vol. 513, pp. 193–209, American Mathematical Society, 2010. View at Publisher · View at Google Scholar · View at MathSciNet